# SDR 96ZZZX6181

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- Engine: Pwa JT8D15A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Failed
- Location: Nt 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

FLT PT 301 DEPARTED MIAMI, FL FOR CUARAZAO (CUR) ON THIS DATE.  TAKEOFF WAS NORMAL UP TO THE TIME OF THE FIRST POWER REDUCTION.  POWER REDUCTION WAS NORMAL FOR NR 2 AND NR 3 ENGINES; BUT, NR 1 ENGINE REMAINED AT HI POWER WITH NO RESPONSE TO THROTTLE MOVEMENT.  ENGINE NR 1 WAS SHUT DOWN AND AIRCRAFT RETURNED TO MIA.  ENGINE PARAMETERS WERE HIGH AT TIME OF SHUT DOWN.  EVENT RECORDED IN A/C LOG BOOK.
